# SDR DALA2016060304333

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 69,758 hours, 52,088 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT FROM FL350 TO FL240, FLOW LIGHT ILLUMINATED WITH CABIN ALT RISING RAPIDLY THROUGH 9000'.  DURING EMERGENCY DESCENT AUTO INOPERATIVE.  INOP 1, INOP 2 LIGHTS ILLUMINATED AND RT AC PACK PRESSURE NOTED LOW.  CABIN ALT ROSE TO 16,000' AND PASSENGER OXYGEN MASKS DEPLOYED AUTOMATICALLY.  ACFT PRESSURIZATION OPS CK GOOD IAW AMM 21-32. OK FOR SERVICE.
